MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC BLUE

MIO¿; INSET II 60/6 PCC BLUE
Model Number MMT-943600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that her infusion set's tubing came out of the quick release completely.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key9630778
Report Number3003442380-2020-00129
Device Sequence Number502013
Product Code FPA
UDI-Device Identifier05705244007512
UDI-Public05705244007512
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2022
Device Model NumberMMT-943600
Device Lot Number5272014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2019
Initial Report FDA Received Date01/27/2020
Patient Sequence Number1